On nonsymmetric two-dimensional viscous flow through an aperture.
Portugaliae mathematica, Tome 57 (2000) no. 4, pp. 381-414
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
fixed-point theorem, stationary Navier-Stokes equations, small jet opening angle, free boundary problem, small velocity, viscous incompressible fluid, smooth strip-like domain, aperture, existence of solution, Stokes equations, unbounded domains, weighted Hölder spaces
@article{PORMA_2000__57_4_49021,
author = {Rivkind, L.P. and Solonnikov, V.A.},
title = {On nonsymmetric two-dimensional viscous flow through an aperture.},
journal = {Portugaliae mathematica},
pages = {381--414},
year = {2000},
volume = {57},
number = {4},
zbl = {0977.76014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2000__57_4_49021/}
}
Rivkind, L.P.; Solonnikov, V.A. On nonsymmetric two-dimensional viscous flow through an aperture.. Portugaliae mathematica, Tome 57 (2000) no. 4, pp. 381-414. http://geodesic.mathdoc.fr/item/PORMA_2000__57_4_49021/